# SDR CALA2022032300766

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737-800
- Aircraft serial: 30580
- Aircraft time: 66,947 hours, 24,234 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING FIXED L/EDGE AT OUTBD END HAS ONE RIVET HEAD BROKEN OFF / MISSING AND 2 RIVETS PULLED THRU -- SEE PHOTO PHOTO ADDED REMOVED THREE LOOSE FASTENERS AND INSTALLED THREE NEW FASTENERS REF. SRM 51-40-02.
